# SDR 05FDEA03869

- Difficulty date: November 18, 2005
- Submitted: November 21, 2005
- Operation: Air carrier
- Aircraft: N556FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- Aircraft time: 82,219 hours, 31,802 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unsecure
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL LT WING P/N 525 AT FOUND SKIN UNGLUED.  REBONDED AND REPAIRED PANEL IAW SRM 57-10-00 FIG 71 VOL 1 AND DWG ARB1111 DPS 1.07-  2 TYPE 2.  FABRICATED PART IAW DETAIL PART TRAVELER N02362 AND SRM 57-10-00 FIG 71 VOL 1.
